International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fixed Point Set and Equivariant Map of a S-Topological Transformation Group

  • C. Rajapandiyan
  • V. Visalakshi*

    * Corresponding author

    Abstract

    The fixed point set and equivariant map of a S-topological transformation group is explored in this work. For any subset K of G, it is established that the fixed point set XK is clopen in X and for a free S-topological transformation group, it is proved that the fixed point set of K is equal to the fixed point set of closure and interior of the subgroup of G generated by K. Subsequently, it is proved that the map between STCG(X) and STCG’(X’) is a homomorphism under a Φ’- equivariant map. Also, it is proved that there is an isomorphism between the quotient topological groups and some basic properties of fixed point set of a S-topological transformation group are studied.

    How to Cite

    C. Rajapandiyan, V. Visalakshi, Fixed Point Set and Equivariant Map of a S-Topological Transformation Group, Int. J. Anal. Appl. 22 (2024), 20. https://doi.org/10.28924/2291-8639-22-2024-20

    BibTeX
    @article{Rajapandiyan2024,
      author  = {Rajapandiyan, C. and Visalakshi, V.},
      title   = {Fixed Point Set and Equivariant Map of a S-Topological Transformation Group},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {20},
      doi     = {10.28924/2291-8639-22-2024-20}
    }

    References

    • [1] G.E. Bredon, Introduction to Compact Transformation Group, Academic Press, New York, 1972.
    • [2] P. Chaoha, A. Phon-on, A Note on Fixed Point Sets in CAT(0) Spaces, J. Math. Anal. Appl. 320 (2006), 983–987. https://doi.org/10.1016/j.jmaa.2005.08.006.
    • [3] A.D. Elmendorf, Systems of Fixed Point Sets, Trans. Amer. Math. Soc. 277 (1983), 275–284. https://doi.org/10.1090/s0002-9947-1983-0690052-0.
    • [4] K.P. Hart, J. Vermeer, Fixed-Point Sets of Autohomeomorphisms of Compact F-Spaces, Proc. Amer. Math. Soc. 123 (1995), 311–314. https://doi.org/10.1090/s0002-9939-1995-1260168-2.
    • [5] K.H. Hofmann, M. Mislove, On the Fixed Point Set of a Compact Transformation Group With Some Applications to Compact Monoids, Trans. Amer. Math. Soc. 206 (1975), 137–137. https://doi.org/10.1090/s0002-9947-1975-0374320-3.
    • [6] K.H. Hofmann, J.R. Martin, Geom. Dedicata. 83 (2000), 39–61. https://doi.org/10.1023/a:1005246831488.
    • [7] L. Pontrjagin, Topological Groups, Princeton University Press, Princeton, 1946.
    • [8] H. Schirmer, Fixed point sets of deformations of pairs of spaces, Topol. Appl. 23 (1986), 193–205. https://doi.org/10.1016/0166-8641(86)90041-6.
    • [9] S.S. Benchalli, U.I. Neeli, Semi-Totally Continuous Functions in Topological Spaces, Int. Math. Forum, 6 (2011), 479–492.
    • [10] J.E. West, Fixed Point Sets of Transformation Groups on Separable Infinite-Dimensional Frechet Spaces, in: P.S. Mostert (Ed.), Proceedings of the Conference on Transformation Groups, Springe, Berlin, 1967: pp. 446–450. https://doi.org/10.1007/978-3-642-46141-5_41.